# SDR CALA2013100191601

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR OVERHEAD FWD EMERGENCY LIGHT POWER SUPPLY M5056 FOUND NO VOLTAGE OUTPUT DURING EMERGENCY LIGHT OPERATION TEST.  UPPER DECK EXT DOOR OVERHEAD FWD EMERGENCY LIGHT POWER SUPPLY M5056 FUSE REPLACED & OPERATIONS TEST NORMAL IAW AMM 33-51-04.
